• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7821
School of Mathematics
  Title:   Graded distributive modules
  Author(s):  R. Naghipour (Joint with N. Zamani)
  Status:   Published
  Journal: Southeast Asian Bull. Math.
  Vol.:  29
  Year:  2005
  Pages:   1095-1099
  Supported by:  IPM
  Abstract:
Our purpose in this paper is to give a characterization of graded distributive modules over a commutative Noethrian ring.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right